MAUDE Adverse Event Report: NUMED, INC. COVERED MOUNTED CP STENT; AORTIC STENT

NUMED, INC. COVERED MOUNTED CP STENT; AORTIC STENT
Model Number 428
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record was performed and no issues were noted.There are no other complaints associated with this lot number.The complaint device was not returned, but the dislodgement of the stent and tear in the covering most likely occurred because the instructions for use were not followed.The hemostasis tool was not used when the stent was passed through the hemostasis valve, making stent migration highly likely.The tear in the covering most likely occurred either as the stent was being pushed or pulled through the hemostasis valve.The ifu states "use of the tools supplied with the stent is necessary to defeat the hemostasis valve without damaging the stent or covering.Once the stent is past the hemostasis valve, the tool must be pulled out of the valve." the user facility stated that they did not use the tools provided and had trouble passing the stent-catheter combination through the check flow valve.The insertion without the tools caused the stent to move on the balloon and also damaged the covering.
 
Event or Problem Description
As per the report from the distributor / user facility - 14 fr d'vill sheath in rvot, lunderquist wire, difficulty passing the balloon stent combo though the check flow valve, without protector.Before the stent balloon combo exited the distal end of the sheath, a mal-position of the stent on the balloon was noted.The stent balloon combo was removed from the sheath uneventfully, although a slight damage goretex on the distal end of the stent was noted.On the back table the balloon used to expand the stent resulted in further tear of goretex with only about 1/3 of the stent covered after expansion.The indication the physician was using the product for was conduit rehabilitation prior to tpvr.The blue introducer tool provided by numed was not used.There was an attempt to pull the stent back through the hemostasis valve.Neither balloon was inflated in the patient, on the back table the inner was inflated first.The catheter shaft was not kinked.

Brand Name
COVERED MOUNTED CP STENT
Common Device Name
AORTIC STENT
Manufacturer (Section D)
NUMED, INC.
2880 main street
hopkinton NY 12965
MDR Report Key11466588
Report Number1318694-2021-00003
Device Sequence Number4498473
Product Code PNF
UDI-Device Identifier04046964899515
UDI-Public04046964899515
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P150028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date12/31/2024
Device Model Number428
Device Catalogue NumberCMCP022
Device Lot NumberCMCP-2603
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/12/2021
Initial Report FDA Received Date03/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1